As an Amazon Associate I earn from qualifying purchases.
Our cetirizine hcl 10 mg comes in convenient tablets, so no more dealing with large pills that are too large to swallow. Make that itching go away… keep things moving smoothly with Timely Cetirizine. This allergy medicine does effective allergy relief for less! Get back to doing what you love faster… when time gets tough, Timely has your back.
Our fast and trusted non drowsy allergy medication works within one hour of ingestion to give you 24 hours of reliable allergy relief support. Allergy relief that comes easy… indoors or outdoors, timely gives what you need to breathe the refreshing air once more. Non-drowsy allergy relief… confidently face the season and keep breathing the fresh air you deserve.

Effective: amazon basic care all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.

Effective: goodsense all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free. These allergy pills provide up to 24 hours of temporary relief.
These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless. 24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, itching of the nose or throat and itchy, sneezing, watery eyes.


Compare to: you can compare the allergy medicine with the active ingredient of Zyrtec as they both have the active ingredient as cetirizine which has been approved for use in adults and children 6 years and older.

Prescription strength allergy medication: Cetirizine Hydrochloride provides effective relief from indoor and outdoor allergies.

1. TIME-CAP LABS, INC.
#ad
TIME-CAP LABS, INC. Cetirizine HCl 10 Mg 365Ct – Fast & Reliable Allergy Medication – Allergy Relief with National Brand Equivalency – Easy to Swallow Cetirizine 10 Mg – Non Drowsy Allergy Medication
#adTIME-CAP LABS, INC. #ad - The best allergy relief is a combination of National Brand equivalency so you can rest assured it's doing the job well. With timely's allergy relief tablets, you'll be able to relieve sneezing, a runny nose, watery eyes, & itchy throat – all without a hint of drowsiness.Our cetirizine hcl 10 mg comes in convenient tablets, so no more dealing with large pills that are too large to swallow. Make that itching go away… keep things moving smoothly with Timely Cetirizine. This allergy medicine does effective allergy relief for less! Get back to doing what you love faster… when time gets tough, Timely has your back.
More information #ad
The same effect, but friendlier. Not only does our cetirizine 10 mg free your nose and throat from all the nagging discomfort, itches, but it also relieves you from hives, and rashes on the skin. Our fast and trusted non drowsy allergy medication works within one hour of ingestion to give you 24 hours of reliable allergy relief support. Allergy relief that comes easy… indoors or outdoors, timely gives what you need to breathe the refreshing air once more. Non-drowsy allergy relief… confidently face the season and keep breathing the fresh air you deserve.
Brand | TIME-CAP LABS, INC. #ad |
Manufacturer | TIME-CAP LABS, INC. #ad |
Height | 3.5 Inches |
Length | 2 Inches |
Width | 2 Inches |
More information #ad
2. Amazon Basic Care
#ad
10 mg, Antihistamine, Cetirizine Hydrochloride Tablets, 300 Count, Amazon Basic Care All Day Allergy
#adAmazon Basic Care #ad - 24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, itching of the nose or throat and itchy, sneezing, watery eyes. Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless Flowers, a family pet, trees, or dust are examples of things that can cause an allergy These allergy pills provide up to 24 hours of temporary relief.More information #ad
Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms. Active ingredient: the active ingredient in amazon Basic Care All Day Allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms Compare to the active ingredient of Zyrtec. Effective: amazon basic care all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.
Brand | Amazon Basic Care #ad |
Manufacturer | Perrigo Company - Basic Care #ad |
Height | 4.25 Inches |
Length | 2 Inches |
Weight | 0.22 Pounds |
Width | 2.03 Inches |
Part Number | 1 |
More information #ad
3. Good Sense
#ad
365 Count, 10 mg, GoodSense All Day Allergy, Antihistamine, Cetirizine Hydrochloride Tablets
#adGood Sense #ad - Active ingredient: the active ingredient in GoodSense all day allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Flowers, trees, a family pet, or dust are examples of things that can cause an allergy.Effective: goodsense all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free. These allergy pills provide up to 24 hours of temporary relief.
More information #ad
Compare to the active ingredient of Zyrtec. Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms. These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless. 24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, itching of the nose or throat and itchy, sneezing, watery eyes.
Brand | Good Sense #ad |
Manufacturer | Good Sense #ad |
Height | 4.25 Inches |
Length | 2.03 Inches |
Weight | 0.22 Pounds |
Width | 2 Inches |
Part Number | 301139458886 |
Model | CSAVBLK;ASD;LF |
More information #ad
4. Berkley & Jensen
#ad
Berkley & Jense 10mg Cetirizine Hydrochloride Antihistamine Tablets, 365 Count
#adBerkley & Jensen #ad - 365ct club Size Bottle. Allergy Relief. Compare to active ingredients in Zyrtec. Relief of sneezing, itchy, runny nose, watery eyes and more.More information #ad
Brand | Berkley & Jensen #ad |
Manufacturer | berkley & jensen #ad |
Part Number | 70786590 |
More information #ad
5. Rising
#ad
500 tablets, Cetirizine HCL 10 mg, Rising Pharma, Antihistamine Seasonal Allergy Tablets
#adRising #ad - 5 mg tablet is more suitable for less severe symptoms. Directions: a 10 mg tablet should only be taken once every 24 hours. Specific allergy: rising pharma cetirizine tablets can be used to treat symptoms of INDOOR allergies as well as OUTDOOR Allergies.Compare to: you can compare the allergy medicine with the active ingredient of Zyrtec as they both have the active ingredient as cetirizine which has been approved for use in adults and children 6 years and older.
More information #ad
Allergy medicine: a 24 hour allergy relief tablets for powerful relief to indoor and outdoor allergy symptoms typically used to treat discomfort brought on by hay fever or other upper respiratory allergies. Can help improve symptoms such as, runny nose, itchy/watery eyes, sneezing, and itching of the nose or throat.Brand | Rising #ad |
Manufacturer | Pack #ad |
Part Number | bergw-1125 |
More information #ad
6. HealthCareAisle
#ad
HealthCareAisle Allergy Relief, Cetirizine Hydrochloride Tablets USP, 10 mg – 500 Tablets – Original Prescription Strength Allergy Medication, 24-Hour Allergy Relief
#adHealthCareAisle #ad - All-day allergy relief: Cetirizine tablets provide 24 hours of allergy relief. Take one tablet once daily to relieve allergy symptoms for up to 24 hours; do not take more than one 10 mg tablet in 24 hours; see package label for warnings, directions and other important information; use only as directed.Prescription strength allergy medication: Cetirizine Hydrochloride provides effective relief from indoor and outdoor allergies.
More information #ad
Our cetirizine hydrochloride is an antihistamine that temporarily relieves allergy symptoms due to hay fever or other upper respiratory allergies such as runny nose; sneezing; itchy, watery eyes; and itching of the nose or throat. Comparable to the national brand: Contains the same active ingredient as Zyrtec Tablets.Brand | HealthCareAisle #ad |
Manufacturer | Dr. Reddy's Laboratories, Inc. #ad |
Height | 4.19 Inches |
Length | 4 Inches |
Weight | 0.28 Pounds |
Width | 2.38 Inches |
More information #ad
7. Primary Health
#ad
White, 365Count, Primary Health 24 Hour Allergy Relief Cetirizine Hydrochloride 10mg Tablets
#adPrimary Health #ad - Cetirizine works by blocking the production of histamine, a natural substance your body produces during an allergic reaction. Compare to Zyrtec active ingredient. 24-hour relief of symptoms due to hay fever or other respiratory allergies: runny nose, sneezing, itchy watery eyes, Itchy Nose or throat.More information #ad
Treats both indoor and outdoor allergies. For children and adults 6 years and older. All day Treatment. Original Prescription strength. Active ingredient: cetirizine hydrochloride USP 10 mg Antihistamine.Brand | Primary Health #ad |
Manufacturer | Aurohealth #ad |
Height | 4.2 Inches |
Length | 2 Inches |
Width | 2 Inches |
More information #ad
30-90% Disocunts Found!
We found that some of the products on this list are now discounted on Amazon! Do you want to see these products?
Disclaimer: We earn small fee from purchases made on Amazon.